Existence of solutions to a certain type of non-linear difference-differential equations

Document Type : Research Paper


1 Department of Mathematics, CMR Institute of Technology, AECS Layout, Bengaluru, Karnataka-560037, India

2 Department of Mathematics, School of Engineering, Presidency University, Itagalpur, Bengaluru, Karnataka-560064, India

3 P. G. Department of Mathematics and Research Centre in Applied Mathematics M. E. S. College of Arts, Commerce and Science 15th cross, Malleswaram, Bangalore, Karnataka-560003, India


The purpose of this paper is to investigate the finite-order transcendental entire solutions to specific types of non-linear differential-difference equations. Moreover, our results generalize some of the previous results. Some examples are provided to show that our results are best in certain sense.


[1] F. Behboudi, A. Razani and M. Oveisiha, Existence of a mountain pass solution for a nonlocal fractional (p;q)-Laplacian problem, Boundary Value Prob. 2020 (2020), 14 pages.
[2] M.F. Chen and Z.S. Gao and J.L. Zhang, Entire solutions of certain type of non-linear difference equations, Comput. Meth. Funct. Theory 19 (2019), no. 1, 17–36.
[3] W. Chen, P. Hu and Q. Wang, Entire solutions of two certain types of non-linear differential-difference equations, Comput. Methods Funct. Theory. 21 (2021), 199–218.
[4] Y.M. Chiangand and S.J. Feng, On the Nevanlinna characteristic of f(z + η) and difference equations in the complex plane, Ramanujan J. 16 (2008), 105–129.
[5] J. Clunie, On integral and meromorphic functions, J. Lond. Math. Soc. 37 (1962), 17–27.
[6] R.G. Halburd and R.J. Korhonen, Difference analogue of the Lemma on the Logarithmic Derivative with applications to difference equations, J. Math. Anal. Appl. 314 (2006), 477–4877.
[7] S. Heidari and A. Razani, Infinitely many solutions for (p(x), q(x))-Laplacian-like systems, Commun. Korean Math. Soc. 36 (2021), no. 1, 51–62.
[8] W. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
[9] B.Q. Li, On certain non-linear differential equations in complex domains, Arch. Math. 91 (2008), 344–353.
[10] P. Li, Entire solutions of certain type of differential equations II, J. Math. Anal. Appl. 375 (2011), 310–319.
[11] N. Li, J. Geng and L. Yang, Some results on transcendental entire solutions to certain nonlinear differential-difference equations, AIMS Math. 6 (2021), no. 8, 8107–8126.
[12] L. Liao, Non-linear differential equations and Hayman’s theorem on differential polynomials, Complex Var. Elliptic Equ. 60(2015), no. 6, 748–756.
[13] L.W. Liao, C.C. Yang and J.J. Zhang, On meromorphic solutions of certain type of non-linear differential equations, Ann. Acad. Sci. Fenn. Math. 38 (2013), 581–593.
[14] K. Liu, Exponential polynomials as solutions of differential-difference equations of certain types, Mediterr. J. Math. 13 (2016), no. 5, 3015–3027.
[15] H. Liu and Z. Mao, On the Non-existence of Meromorphic Solutions of Certain Types of Non-linear Differential Equations, Comput. Meth. Funct. Theory 19 (2019), 383–389.
[16] X.Q. Lu, L.W. Liao and J. Wang, On meromorphic solutions of a certain type of non-linear differential equations, Acta Math. Sin. (Engl. Ser.) 33 (2017), no. 12, 1597–1608.
[17] M.A. Ragusa and A. Razani and F. Safari, Existence of positive radial solutions for a problem involving weighted Heisenberg p(X)-Laplacian operator, AIMS Math. 8 (2022), no. 1, 404–422.
[18] Y. Tumura, On the extensions of Borel’s theorem and Saxer-Csillag’s theorem, Proc. Phys. Math. Soc. Jpn. 19 (1937), 29–35.
[19] Z.T. Wen, J. Heittokangas and I. Laine, Exponential polynomials as solutions of certain non-linear difference equations, Acta Math. Sci. Ser. 28 (2012), no. 7, 1295–1306.
[20] J. Xu and J. Rong, Exponential polynomials and nonlinear differential-difference equations, J. Funct. Spaces 2020 (2020).
[21] C.C. Yang, On the entire solutions of certain class of non-linear differential equations, J. Math. Anal. Appl. 33 (1971), 644–649.
[22] C.C. Yang and H. X. Yi, Uniqueness theory of meromorphic functions, Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht, 2003.
Volume 14, Issue 9
September 2023
Pages 393-405
  • Receive Date: 24 September 2022
  • Revise Date: 24 January 2023
  • Accept Date: 01 February 2023